# SDR MWEA00008

- Difficulty date: January 7, 2000
- Submitted: January 11, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 66,857 hours, 57,908 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 113317
- Part serial: 1109
- Condition: Dislodged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR EMERGENCY EVACUATION SLIDE COVER FELL OFF.  MAINTENANCE REINSTALLED SLIDE COVER.
